# SDR KCSA10058

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N792CK
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 76,554 hours, 14,151 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE DETECTION AND NACELLE FIRE DETECTION FAULT LIGHT ILLUMINATED.  NR 1 ENGINE TEMPERATURE AND "B" IN RED BAND.  INSPECTED NR 1 ENGINE FIRE LOOPS.  REPOSITIONED ELEMENT ON UPPER "B" LOOP.  PERFORMED OPERATIONAL CHECK OF NR 1 ENGINE FIRE DETECTION SYSTEM IN ACCORDANCE WITH B747 MAINTENANCE MANUAL 26-11-00.  NO DEFECTS NOTED.
